×

zbMATH — the first resource for mathematics

Development of an extended exterior differential calculus. (English) Zbl 0052.17901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Bourbaki, Algèbre linéaire, Paris, 1947. · Zbl 0030.29002
[2] -, Algèbre multilinéaire, Paris, 1948.
[3] É. Cartan, Leçons sur la Géométrie des Espaces de Riemann, Gauthier-Villars, Paris, 1946 (French). 2d ed. · Zbl 0044.18401
[4] -, Les systèmes différentiels extérieurs et leurs applications géométriques, Paris, 1945.
[5] -, Sur les variétés à connexion affine et la théorie de la relativité généralisée, Ann. École Norm. (3) vol. 40 (1923) pp. 325-412. · JFM 49.0542.02
[6] Shiing-Shen Chern, Some new viewpoints in differential geometry in the large, Bull. Amer. Math. Soc. 52 (1946), 1 – 30. · Zbl 0063.00834
[7] Shiing-shen Chern, A simple intrinsic proof of the Gauss-Bonnet formula for closed Riemannian manifolds, Ann. of Math. (2) 45 (1944), 747 – 752. · Zbl 0060.38103 · doi:10.2307/1969302 · doi.org
[8] Shiing-shen Chern, On the curvatura integra in a Riemannian manifold, Ann. of Math. (2) 46 (1945), 674 – 684. · Zbl 0060.38104 · doi:10.2307/1969203 · doi.org
[9] C. Chevalley, Theory of Lie groups, Princeton, 1946. · Zbl 0063.00842
[10] L. P. Eisenhart, Non-Riemannian geometry, New York, 1927. · JFM 52.0721.02
[11] Harley Flanders, A method of general linear frames in Riemannian geometry. I, Pacific J. Math. 3 (1953), 551 – 565. · Zbl 0051.39301
[12] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. · Zbl 0054.07103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.